# SDR 7AHR201204112458

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 767 AT RBL 45.  REMOVED CORROSION, AFTER CORROSION REMOVAL, DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED FLOORBEAM, AND FABRICATED REPAIR STRAPS AND INSTALLED STRAPS IAW CURRENT SRM.
